# SDR DALA2020090742967

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1426-1428
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 FOUND ON INTERCOSTAL BTW STA Y= 1426-1428 AND RBL 11 AT AFT CARGO COMPARTMENT AND WAS REPAIRED PER SRM.
